# SDR UPS97221872

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 2400 · Electrical Power System
- Part: E1 Rack
- Condition: Water Contam
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, FLAPS WERE SELECTED TO 2 DEGREES.  ALL POWER TO AIRCRAFT WAS LOST EXCEPT CAPTAIN'S INSTRUMENTS.  ALL LIGHTS DIMMED AND NO INDICATION ON ENGINEER'S PANEL (PANEL WAS DARK) AFTER A PACK WAS DOWNLOADED.  POWER CAME BACK ON. NR 1 AND NR 2 BUS.  FOUND WATER INTRUSION IN FWD PORTION OF E/E.  REMOVED WATER AND CLEANED ALL UNITS ON E1 RACK.  PERFORMED ENG RUN ON ALL 3 ENGS. W/LOAD.  NO DEFECTS NOTED.  OPS CHK OK.
